# SDR AALA201711269008

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 20,764 hours, 8,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE FORWARD GARBAGE BIN DOOR, RIGHT SERVICE DOOR HAS A DAMAGED LENS COVER.  REMOVED AND REPLACED LIGHT COVER AND ASSEMBLY PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
